It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all. They changed my 9 year old from the Strattera and started him on 5mg of adderall a day. The first problem seems to be he can't sleep. Is this normal? The second thing is his pupils are dialated and he complains of pain in his eyes. Is this normal? We need your help. A confused mom.
is your son still on Strattera. there is a known problem with certain vision types for this drug and it does cause enlarged pupils. You should check the insert.

But I'd be interested to know how it turned out. My daughter also reported headache.





All times are GMT -7. The time now is 07:59 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!